# SDR ASOA2015082013744

- Difficulty date: August 20, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE FROM FS 319.70-FS 349 IS CORRODED IN MULIPLE AREAS.  REMOVED LOWER SILL ANGLE FROM SERVICE DOOR IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW ANGLE MOUNTING AND LOWER SILL ANGLE IAW SRM 51-40-11-001-001-A01. INSTALLED NEW LOWER SILL ANGLE ON SERVICE DOOR IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31996.
